# SDR DHL200080404C

- Difficulty date: March 30, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT LINING SUPPORT ANGLE STA 100 LONGERON 30 RT CRACKED .5 INCH.  REMOVED FASTENERS IAW SRM 51-1-20 PAGE 3.  FABRICATED DOUBLER WITH 301 72 H 0.040 IAW SRM 53-2-5 FIG 8.  INSTALLED DOUBLER WITH NEW FASTENERS IAW SRM 51-1-20D PAGE 3.
